標題: A unified approach to power calculation and sample size determination for random regression models
作者: Shieh, Gwowen
管理科學系
Department of Management Science
關鍵字: asymptotic distribution;effect size;noncentral F distribution
公開日期: 1-九月-2007
摘要: The underlying statistical models for multiple regression analysis are typically attributed to two types of modeling: fixed and random. The procedures for calculating power and sample size under the fixed regression models are well known. However, the literature on random regression models is limited and has been confined to the case of all variables having a joint multivariate normal distribution. This paper presents a unified approach to determining power and sample size for random regression models with arbitrary distribution configurations for explanatory variables. Numerical examples are provided to illustrate the usefulness of the proposed method and Monte Carlo simulation studies are also conducted to assess the accuracy. The results show that the proposed method performs well for various model specifications and explanatory variable distributions.
URI: http://dx.doi.org/10.1007/s11336-007-9012-5
http://hdl.handle.net/11536/10351
ISSN: 0033-3123
DOI: 10.1007/s11336-007-9012-5
期刊: PSYCHOMETRIKA
Volume: 72
Issue: 3
起始頁: 347
結束頁: 360
顯示於類別:期刊論文


文件中的檔案:

  1. 000251153500004.pdf